Uniformly non-ln(1) Musielak-Orlicz Spaces of Bochner Type.

Henryk Hudzik; Ghassan Alherk

Forum mathematicum (1989)

  • Volume: 1, Issue: 4, page 403-410
  • ISSN: 0933-7741; 1435-5337/e

How to cite

top

Hudzik, Henryk, and Alherk, Ghassan. "Uniformly non-ln(1) Musielak-Orlicz Spaces of Bochner Type.." Forum mathematicum 1.4 (1989): 403-410. <http://eudml.org/doc/141625>.

@article{Hudzik1989,
author = {Hudzik, Henryk, Alherk, Ghassan},
journal = {Forum mathematicum},
keywords = {Orlicz-Bochner spaces; Musielak-Orlicz function; Musielak-Orlicz space; uniformly -},
number = {4},
pages = {403-410},
title = {Uniformly non-ln(1) Musielak-Orlicz Spaces of Bochner Type.},
url = {http://eudml.org/doc/141625},
volume = {1},
year = {1989},
}

TY - JOUR
AU - Hudzik, Henryk
AU - Alherk, Ghassan
TI - Uniformly non-ln(1) Musielak-Orlicz Spaces of Bochner Type.
JO - Forum mathematicum
PY - 1989
VL - 1
IS - 4
SP - 403
EP - 410
KW - Orlicz-Bochner spaces; Musielak-Orlicz function; Musielak-Orlicz space; uniformly -
UR - http://eudml.org/doc/141625
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.